# SDR SWAA2021030251753

- Difficulty date: February 26, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 5,119 hours, 2,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED BATTERY PACK CAPICITY CHECK 33-51-06. POSITIONS FWD L/HRH; MID CABIN LH; AFT CABIN RH / REMOVED AND REPLACED BATTERIES PER MM 33-51-06
